# SDR UHLA201607310391

- Difficulty date: July 31, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 17,695 hours, 12,694 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER WARNING FOR L2 DOOR OPEN DURING FLIGHT.  IT STAYED ON FOR 40 MINUTES, ALL INDICATORS ON DOOR WERE NORMAL.
